Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the integrability of singular differential forms in two complex variables

Author: A. Meziani
Journal: Trans. Amer. Math. Soc. 321 (1990), 595-620
MSC: Primary 32L05; Secondary 58F18
MathSciNet review: 989582
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we study the integrability of a germ at $ 0 \in {{\mathbf{C}}^2}$ of a singular differential form for which the closure of the integral curves are analytic varieties that pass through 0. The focii of this paper are the existence of pure meromorphic integrals, the linearization and the nonexistence of a topological criterion for transcendental integrability.

References [Enhancements On Off] (What's this?)

  • [1] C. Camacho and P. Sad, Pontos singulares de equaçoes diferenciais analiticas, 16$ ^\circ$ Colóquio Brasileiro de Matemáticas, IMPA. MR 953780 (90a:58126)
  • [2] D. Cerveau and J. F. Mattei, Formes integrables holomorphes singulieres, Asterisque, no. 97, Soc. Math. France, Paris, 1982. MR 704017 (86f:58006)
  • [3] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N.J., 1965. MR 0180696 (31:4927)
  • [4] L. Kaup and B. Kaup, Holomorphic functions of several complex variables, De Gruyter Stud. in Math., vol. 3, De Gruyter, 1983.
  • [5] B. Malgrange, Frobenius avec singularitès1: codimension un, Inst. Hautes Études Sci. Publ. Math. 48 (1976), 163-173. MR 0508169 (58:22685a)
  • [6] J. F. Mattei and R. Moussu, Holonomie et intègrales premieres, Ann. Sci. Ècole Norm. Sup. (4) 13 (1980), 469-523. MR 608290 (83b:58005)
  • [7] R. Narasimhan, Introduction to the theory of analytic spaces, Lecture Notes. in Math., vol. 25, Springer-Verlag, 1966. MR 0217337 (36:428)
  • [8] H. Poincaré, Sur les propriétés des functions définies par les equations aux différences partielles, Thèse, Paris, 1879.
  • [9] K. Saito, On a generalization of de Rham lemma, Ann. Inst. Fourier (Grenoble) 26 (1976), 165-170. MR 0413155 (54:1276)
  • [10] A. Seidenberg, Reduction of singularities of the differential equation $ AdY = BdX$, Amer. J. Math. (1968), 248-269. MR 0220710 (36:3762)
  • [11] G. Springer, Introduction to Riemann surfaces, Addison-Wesley, Reading, Mass., 1957. MR 0092855 (19:1169g)
  • [12] M. Suzuki, Sur les relations d'equivalence ouvertes dans les espaces analytiques, Ann. Sci. École Norm. Sup. (4) 4 (1974), 531-542. MR 0372238 (51:8454)
  • [13] -, Sur les integrales premieres de certain feuilletages analytiques complexes, Lecture Notes in Math., vol. 670, Springer-Verlag, pp. 53-58. MR 521913 (80h:57038)
  • [14] H. Whitney, Complex analytic varieties, Addison-Wesley, Reading, Mass., 1972. MR 0387634 (52:8473)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L05, 58F18

Retrieve articles in all journals with MSC: 32L05, 58F18

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society